# SDR DLL13953396

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bolts
- Part number: SPS70718V814
- Condition: Improper Part
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HEAVY MTC VISIT, IT WAS FOUND THAT A/C 786 WAS NOT LISTED IN THE ISSUED EFFECTIVITY IN REGARDS TO TEN BOLTS THROUGH THE VERTICAL LEG OF THE LT AND RT WING MLG ATTACH FITTINGS.  THE BOLTS HAVE BEEN REPLACED WITH APPROVED SUBSTITUTES PER S/B 093-57-148.
